# SDR EIA2003025

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Stringer 46L corroded under frame at B.S. 1700 (AFT PIT).   CORECTIVE ACTION:   Repaired per ECRA #  481-53-158-2 Rev A.  Fab'd Strap (M) per ECRA.   Installed per B747 SRM 51-30-02,  Pgs 57-58-58B
